Christ. Finasteride has impotence, loss of interest in sex, trouble having an orgasm, abnormal ejaculation listed as "common" side effects. And "Less serious" side effects also include impotence, loss of interest in sex, or trouble having an orgasm, which may persist after discontinuation. I thought this was rare. Why on earth are these side effects considered non-serious? Does the doctor consider impotence in himself as non-serious? This is really disheartening, that they can list this s**t as non-serious. Fvck off with "non-serious". It's the same with many anti-depressants.
Help I have a friend who is a gym goer Im not sure of his quantity or how long he has been taking steroids, but stopped recently because he had really bad neck pain. No dr or scan, ultrasound etc showed anything. Put on huge pain killer amounts didnt help alot but felt after about six weeks some relief. Until today when he thinks a prior knee issue has flared up. If this a result of steroid abuse how long before it heals? Im pretty sure he wont touch them again. He can handle all over aches and pains but these last two injuries have had him off work.